# SDR F3LA2014112401088

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 37,475 hours, 18,640 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 38,841 hours, 19,228 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B5P
- Part serial: 575631
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 38,841 hours, 19,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED & ENG 1 LOST OIL PRESS, OIL QTY WAS AT 0.  CREW PERFORMED IN FLIGHT SHUTDOWN.  EMER WAS DECLARED.  ACFT ARRIVED WITHOUT FURTHER INCIDENT.  ACFT ARRIVED WITH OIL TANK EMPTY.  OIL WAS FOUND IN HOT STREAM OF EXHAUST PIPE, NO EVIDENCE OF OIL IN COLD STREAM OR ON EXTERNAL CASE OF ENG.  AMM LIMIT ON ENG OPERATING WITH LESS THAN 13 PSI IS 10 SECONDS.  ACFT OPERATED 60 SECONDS WHILE BELOW MINIMUM OIL PSI, WILL REQUIRE ENG CHANGE.  AOG SOURCING TRANSPORTATION FOR REPLACEMENT ENG LOCATED IN DENVER.
